Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from hypothyroidism, am thalassemic minor. have thick endometrium. Reason of getting heavy period?

Hi Doctor, I am 42 years, suffering from hypothyroidism and am thallasemic minor (Hb currently is 7.8). I have a heavy menstrual cycle while the periods are regular. As per my latest TVS report, my uterus is bulky, globular and show a moderate thickening and speckling of the myometrium- adenomyosis . It measure 81x52x60mm across. The endometrium is 04 mm thick The right ovary is 46x32x40mm across with a volume of 30.98ml. It shows four endometriomas 10mm, 12mm, 25mm and 38mm across and a thin wall clear avascular cyst 14mm across. The left ovary is prolapsed prosteriorly and measure 35x20x26mm across with a volume of 09.27 ml. It shows a thin walled clear avascular cyst 12mm across. What should be the best treatment for my problem of heavy periods?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Welcome to HCM.
Best treatment in your case to solve all the problems in one go & without any surgery is LNG IUD insertion into uterus.
Wish you good health.
Answered: Wed, 11 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor